EconPapers    
Economics at your fingertips  
 

Approximation of Analytic Functions by Bessel's Functions of Fractional Order

Soon-Mo Jung

Abstract and Applied Analysis, 2011, vol. 2011, 1-13

Abstract:

We will solve the inhomogeneous Bessel's differential equation , where is a positive nonintegral number and apply this result for approximating analytic functions of a special type by the Bessel functions of fractional order.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/923269.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/923269.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:923269

DOI: 10.1155/2011/923269

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:923269